# SDR ASAA2016080917656

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 35,549 hours, 10,757 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PROMPT LOST.  AFCT GROUNDED. ACCOMPLISHED SATCOM RESET PROCEDURE PER QRH. SATCOM OPS RESTORED NORMAL.
